A criterion for the existence of the essential spectrum for beak-shaped elastic bodies

Show full item record



Permalink

http://hdl.handle.net/10138/29330

Citation

Cardone , G , Nazarov , S & Taskinen , J 2009 , ' A criterion for the existence of the essential spectrum for beak-shaped elastic bodies ' , Journal de Mathematiques Pures et Appliquées , vol. 92 , pp. 628-650 . https://doi.org/10.1016/j.matpur.2009.05.007

Title: A criterion for the existence of the essential spectrum for beak-shaped elastic bodies
Author: Cardone, Giuseppe; Nazarov, Sergey; Taskinen, Jari
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2009
Language: eng
Number of pages: 23
Belongs to series: Journal de Mathematiques Pures et Appliquées
ISSN: 0021-7824
URI: http://hdl.handle.net/10138/29330
Subject: 111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
canata2.pdf 2.464Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record